# SDR 98ZZZX4085

- Difficulty date: September 22, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N53AF
- Make and model: Cessna 172R
- Aircraft serial: 17280454
- Propeller: Mcauly IC235LFA7570
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Condition: Corroded
- Location: Propeller
- Part time: 210 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION OF PROPELLER INDICATES FLAKING CORROSION ON 3 PLACES ON THE BLADE FACE.  PROPELLER TO BE REPLACED BY MCCAULEY.
